# SDR DL72E960662

- Difficulty date: March 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N830WA
- Make and model: Boeing 727247
- Aircraft serial: 21482
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 651622374
- Condition: Cracked
- Location: Nr 7 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, THE SECOND AND SIXTH RIBS FROM THE OUTBOARD END OF NR 7 SLAT WERE FOUND TO BE CRACKED.  THE DAMAGE WAS REPAIRED PER 727 M/M 57-54-0.
